# SDR DALA2022051603368

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 66,367 hours, 21,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1R DOOR WON'T ARM. CORRECTIVE ACTION: REMOVED DEBRIS. DOOR CHKS OK. REF B757AMM 25-66. (8725516)
